# SDR UIEA2021071201514

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS  MSG  APU  DOOR( PERFORM APU OPERATION PER AMM 49-11-00. APU DOOR OPERATED  NORMAL. NO MSG. )
